Get help from best doctors, anonymously
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

I am a doctor doing PG from RIMS, Ranchi. I got adenoviral keratoconjunctivitis on 18 January 2017 and on topical steroids since 4th Feb 17. When I taper dose corneal infiltrates reappear. So I want to know if I stop steroid in one eye at a time since now what would be consequences maximum. Please advise me how to get rid of steroids as it's around 2.5 months on steroids. Currently taking Ganciclovir gel 4 times a day and difluprednate alternative day in both eyes. Thanks.

2 Doctors Answered
Stop immediately Diflucore! Start Mflotas LP eye drops 2 times, Tab Roxid 150, Tab Betnesol forte, Tab Nuhist 1 tab twice daily, Refresh Liquigel 4-5 times daily, total rest for 2 days & protective glasses Please reply for weather it is better or not, it will take now 6 months about to better.
1 person found this helpful
Have you taken acyclovir orally if not take it 800mg 5 times a day for 10 days.Gancyclovir locally for 1wk stop steroid,put general gel 3 times a day. For improving body resistance vitc 500 mg,good anti oxidant like Fiteye and good protein dietApat from that you can use non steroidal anti inflammatory like Navanec 3 times a day
1 person found this helpful
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.
Icon

Book appointment with top doctors for Conjunctivitis treatment

View fees, clinic timings and reviews